# SDR SWAA2022091344384

- Difficulty date: August 21, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L LOCATED BS727 PLUS 8 INCHES AT AFT CARGO COMPARTMENT (KEEL BEAM ) 2022-456484 / [01] TOOL USED:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138103; DUE DATE:11-APR-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN/ NORTEC 600D; SN/ 190023010 ; DUE DATE/ 14-FEB-23.;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[04] TOOL USED:P/N FPK-PRO-104 S/N PRO-3447 CAL DUE DATE:27 JUN 23.;[05] PERFORMED REPAIR ON KEEL CHORD BETWEEN BS727 AND BS727A; LBL6.3 AT AFT CARGO COMPARTMENT IAW SRM B737-700 53-60-12-2R-1 AND EA-22-153-02664-WIP1 MATERIAL USED FOR REPAIR PARTS: ANGLES -1 AND -2 P/N 7075-T0/125 P.O 2012 531798; REPAIR CHORD -3 P/N 7150-T77511 HEAT TREATED ANGLES AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T62; IAW B737-700 SRM 53-60-12-2R-1 REPAIR 1; BAC 5602 TABLE IV AND TABLE X. TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23. TEMPERATURE OF 910 TO 930 FAHRENHEIT; TIME: 40 TO 50 MINUTES. MACHINED REPAIR CHORD TO STRINGER 27L LOCATED BS727 PLUS 8 INCH AT AFT CARGO COMPARTMENT; IAW BOEING 737-700 SRM 53-60-12-2R-1 REPAIR 1; ITEM 4(E) TABLA 201 ITEM (3) AND DWG 146A7813 REVISIÏ¿½N (-); TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000293 DUE DATE 16-SEP-22 SEE INDIVIDUAL SIGN-OFFS BELOW;
